Sign in to follow this  
Followers 0
Spiderman1979

Celebrating 18 months clean

4 posts in this topic

Hi Everyone , 

 

Its now 18 months ever since I took the last Ritalin pill. 

Over the time I believe my body made a lot of progress, I have more energy during the day. 

however, I still have depression, anxiety for short windows in addition to flow like symptoms that come and goes. 

Did anyone experience this pattern after such a long time of 18 months? 

 

3 people like this

Share this post


Link to post
Share on other sites

hey that's great news! congratulations (:

it's hard to say regarding PAWS - as i'm sure you already know, it comes and goes in waves and is very different from one person to another. all i can say is that it is certainly possible to feel it 18 months out.
 

the other possibility is that even normal people go through periods of feeling down or off - perhaps its that and you're just attributing it to your recovery?

1 person likes this

Share this post


Link to post
Share on other sites

18 months is a huge success!

I am very near 2yrs and still have odd symptoms. I think the brain takes a long time to heal in some areas however everyone is different. Some bounce back quicker than others and also even believe in my case that I over think some symptoms and mentally make them worse than they are. This journey has make me a hypochondriac on more than one occasion... 

Share this post


Link to post
Share on other sites
On 5/13/2019 at 4:16 PM, sleepystupid said:

hey that's great news! congratulations (:

it's hard to say regarding PAWS - as i'm sure you already know, it comes and goes in waves and is very different from one person to another. all i can say is that it is certainly possible to feel it 18 months out.
 

the other possibility is that even normal people go through periods of feeling down or off - perhaps its that and you're just attributing it to your recovery?

I am sure it is somehow related to my Ritalin usage as it all started once I stopped. 

Though I am not considering myself as a depressed human being , I actually start to think that quitting the pill that cause to lack of energy makes me depressed. 

Depression goes hand in hand with physical symptoms as far as I read.

Do you think it might be an option?    

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0